Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feel gas bubble going upwards, irritation in food pipe, burps. Should Ulgel be taken before or after meal ? - Online Doctor Chats

Date : 30-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Ulgel should be taken after meal or before?? Also I feel like gas bubbles coming upward ceating irritation in my food pipe and I try to have burps to get relief.
Doctor:Ulgel is more effective when taken atleast half an hour before food.
Doctor:The gas irritation could be due to GERD.
User:oh.ok I know.. i do take Razo every morning...
User:from last 6 days
Doctor:If the symptoms occur following the effects of Ulgel, then that is also common.
User:but not helping..
Doctor:GERD (gastroesophageal reflux disease) is a chronic condition.
Doctor:The medications - Razo and ulgel are medicines to control it.
Doctor:you will need to modify diet - avoid spicy food and eat regularly to prevent the symptoms.
Doctor:If symptoms persist despite these
Doctor:then an endoscopy procedure is advisable.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:yes.... thanks!! no other question..
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor